The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1054 KB) | Metadata | Table of Contents | ZAA summary
Volume 8, Issue 1, 1989, pp. 13–23
DOI: 10.4171/ZAA/333

Published online: 1989-02-28

Finite-Element Methods for Singularly Perturbed Elliptic Boundary Value Problems and its Application to the Stationary Navier-Stokes Equations

Herbert Goering and Lutz Tobiska[1]

(1) Otto-von-Guericke-Universität, Magdeburg, Germany

We consider some modifications of finite-element methods for solving singularly perturbed elliptic beoundary value problems of second order where the reduced problem is of first order. Stability and convergence properties of such methods and the application to the stationary Navier-Stokes problem for high Reynolds numbers are studied.

No keywords available for this article.

Goering Herbert, Tobiska Lutz: Finite-Element Methods for Singularly Perturbed Elliptic Boundary Value Problems and its Application to the Stationary Navier-Stokes Equations. Z. Anal. Anwend. 8 (1989), 13-23. doi: 10.4171/ZAA/333